# SDR 07FDEA04204

- Difficulty date: September 24, 2007
- Submitted: September 24, 2007
- Operation: Air carrier
- Aircraft: N719FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 388
- Aircraft time: 38,404 hours, 23,857 cycles
- System (JASC): 5742 · Wing, Nacelle/Pylon Attach Fittings
- Part: Fitting
- Part number: A57140202
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AT LT AFT WING TO PYLON FITTING PITTING MARKS INTO THE PYLON LUG BORE REPAIR PERFORMED BY BLEND OUT TO SMOOTH CONTOUR AND NDT FOR CRACK FREE IAW EA 6-5720-70339 AND RAS /BAE/1352/2003 ISS A.
